# SDR CA091121001

- Difficulty date: November 1, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 3,024 hours
- Engine: Cont IO240B
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: A15500550
- Condition: Frayed
- Location: Throttle
- Part time: 4,218 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) DURING GROUND OPERATION IT WAS NOTED THAT THE THROTTLE CABLE MOVEMENT WAS ROUGH AND CATCHES HALF WAY.  INSPECTION REVEALED THAT THE INNER PART OF THE CABLE WAS STARTING TO FRAY AND CATCHING IN THE AREA WERE IT PASSES THROUGH THE FIREWALL.  NEW CABLE INSTALLED.  (TC NR 20091121001)
